# SDR SWIA202164830

- Difficulty date: December 14, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING BATT RIB AT WS 53.60 CRACKED.   (C CHECK RO 3/11/2022)   REPAIRD L/H WING BATT RIB AT WS 53.60 IAW BOMBARDIER  REO 601R-57-51-046 REV B DATED 2002-02-28. REFCONTINUATION CARD FOR WORK PERFORMED.
